Accutane Withdrawl Sinus Issues?

So I just finished my 6 month cycle of Accutane (Claravis brand-40mg 2x per day) and have seen amazing results. I just stopped taking it about 5-6 days ago and I am having all sorts of sinus issues. It started out like a cold, but weaker and then turned into full blown sinus pressure. I constantly have to pop my... show more So I just finished my 6 month cycle of Accutane (Claravis brand-40mg 2x per day) and have seen amazing results. I just stopped taking it about 5-6 days ago and I am having all sorts of sinus issues. It started out like a cold, but weaker and then turned into full blown sinus pressure. I constantly have to pop my ears and sometimes I can't un-pop them for several hours. I have never had any sinus issues before. Also I'm blowing my nose every couple of minutes. Is this all just 1 big coincidence or is this being caused by Accutane?
Update: Thanks Keri. Just wanting to be sure. Hope your Accutane cycle goes well!
3 answers 3